# SDR IPXA2018050129165

- Difficulty date: April 16, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 84,014 hours, 17,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84291
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C. MAIN DECK CARGO COMPARTMENT LONGERON SPLICE FITTING CRACKED STA 6-0 LONGERON 24L. REMOVED AND REPLACED MAIN CARGO LONGERON 24L SPLICE FITTING IAW SRM 51-33-01. (MINOR)
